图书馆订阅: Guest
自动化与信息科学期刊

每年出版 12 

ISSN 打印: 1064-2315

ISSN 在线: 2163-9337

SJR: 0.173 SNIP: 0.588 CiteScore™:: 2

Indexed in

Properties of Optimal Sets of External Practical Weak Stability of Differential Inclusions

卷 36, 册 1, 2004, pp. 1-10
DOI: 10.1615/JAutomatInfScien.v36.i1.10
Get accessGet access

摘要

Necessary and sufficient conditions for point belonging to the boundary of a maximal domain of external practical weak stability of differential inclusions are obtained. For a linear inclusion under convex phase constraints, corresponding criteria are constructed. Optimal functions of deformation for specific phase constraints are found.

Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集 订购及政策 Begell House 联系我们 Language English 中文 Русский Português German French Spain